Mathematics Faculty Articles

Title

Inequalities for Selected Eigenvalues of the Product of Matrices

Document Type

Article

Publication Date

9-2019

Publication Title

Proceedings of the American Mathematical Society

Keywords

Eigenvalue, Hermitian matrix, Inequality, Positive semidefinite matrix

ISSN

0002-9939

Volume

147

Issue/No.

9

First Page

3705

Last Page

3713

Abstract

The product of a Hermitian matrix and a positive semidefinite matrix has only real eigenvalues. We present bounds for sums of eigenvalues of such a product.

Comments

©2019 American Mathematical Society

Additional Comments

National Natural Science Foundation of China grant #: 11361038

DOI

10.1090/proc/14529

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS